Publications récentes
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1888)
- Volume: 7, page 207-208
- ISSN: 1764-7908
Access Full Article
topHow to cite
top"Publications récentes." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 7 (1888): 207-208. <http://eudml.org/doc/100327>.
@article{Unknown1888,
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {207-208},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Publications récentes},
url = {http://eudml.org/doc/100327},
volume = {7},
year = {1888},
}
TY - JOUR
TI - Publications récentes
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1888
PB - Carilian-Goeury et Vor Dalmont
VL - 7
SP - 207
EP - 208
LA - fre
UR - http://eudml.org/doc/100327
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.